# SDR USAABB03200

- Difficulty date: October 27, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3634010422
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE AISLE EMERGENCY LIGHTS IN ROWS 25 THROUGH 33 REMAINED ILLUMINATED.  MAINTENANCE FOUND WIRE W3634-0104-22 PULLED OUT FROM SM2.  (M)
